Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-91b3d13f-7728-452b-b952-8ff6b6667ae2

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

On some properties of generalized open sets in generalized topological spaces

Autorzy Sarsak, M. S. 
Treść / Zawartość http://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN In [8], Császár introduced some generalized open sets in generalized topological spaces, namely, µ-semi-open, µ-preopen, µ-β-open, and µ-α-open. The primary purpose of this paper is to study some new properties and characterizations of these concepts as we also introduce and study a new generalized open set in generalized topological spaces, namely, µ-b-open. We also investigate some relationships between these concepts.
Słowa kluczowe
PL μ-otwarty   zbiór μ-otwarty   μ-zamknięty   zbiór μ-zamknięty   μ-regularnie otwarty   zbiór μ-regularnie otwarty   μ-regularnie zamknięty   zbiór μ-regularnie zamknięty   μ-półotwarty   zbiór μ-półotwarty   topologia ogólna  
EN µ-open   set µ-open   µ-closed   set µ-closed   µ-regular open   set µ-regular open   µ-regular closed   set µ-regular closed   µ-semi-open   set µ-semi-open   µ-dense   set µ-dense   µ-preopen   set µ-preopen   µ-β-open   set µ-β-open   µ-α-open   set µ-α-open   µ-b-open   set µ-b-open   generalized topology  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2013
Tom Vol. 46, nr 2
Strony 415--427
Opis fizyczny Bibliogr. 18 poz.
Twórcy
autor Sarsak, M. S.
  • Department of Mathematics, Faculty of Science, The Hashemite University, P.O. Box 150459, Zarqa 13115, Jordan, sarsak@hu.edu.jo
Bibliografia
[1] M. E. Abd El-Monsef, S. N. El-Deeb, R. A. Mahmoud, β-open sets and β-continuous mappings, Bull. Fac. Sci. Assiut Univ. 12 (1983), 77–90.
[2] B. Al-Nashef, On semipreopen sets, Questions Answers Gen. Topology 19 (2001), 203–212.
[3] D. Andrijević, Semi-preopen sets, Mat. Vesnik 38 (1986), 24–32.
[4] D. Andrijević, On b-open sets, Mat. Vesnik 48 (1996), 59–64.
[5] D. E. Cameron, Properties of S-closed spaces, Proc. Amer. Math. Soc. 72 (1978), 581–586.
[6] H. H. Corson, E. Michael, Metrizability of certain countable unions, Illinois J. Math. 8 (1964), 351–360.
[7] Á. Császár, Generalized topology, generalized continuity, Acta Math. Hungar. 96 (2002), 351–357.
[8] Á. Császár, Generalized open sets in generalized topologies, Acta Math. Hungar. 106(1-2) (2005), 53–66.
[9] Á. Császár, Further remarks on the formula for γ-interior, Acta Math. Hungar. 113 (2006), 325–332.
[10] Á. Császár, Remarks on quasi topologies, Acta Math. Hungar. 119(1-2) (2008), 197–200.
[11] Di Maio, T. Noiri, On s-closed spaces, Indian J. Pure Appl. Math. 18(3) (1987), 226–233.
[12] R. Engelking, General Topology, 2nd ed., Sigma Series in Pure Mathematics 6, Heldermann, Berlin, 1989.
[13] N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70 (1963), 36–41.
[14] A. S. Mashhour, M. E. Abd El-Monsef, S. N. El-Deeb, On precontinuous and weak precontinuous mappings, Proc. Math. Phys. Soc. Egypt 53 (1982), 47–53.
[15] O. Njastad, On some classes of nearly open sets, Pacific J. Math. 15 (1965), 961–970.
[16] T. Noiri, Unified characterizations for modifications of R0 and R1 topological spaces, Rend. Circ. Mat. Palermo (2) 55 (2006), 29–42.
[17] M. S. Sarsak, On b-open sets and associated generalized open sets, Questions Answers Gen. Topology 27(2) (2009), 157–173.
[18] M. S. Sarsak, Weakly µ-compact spaces, Demonstratio Math. 45(4) (2012), 929–938.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-91b3d13f-7728-452b-b952-8ff6b6667ae2
Identyfikatory